Korean J. Math. Vol. 27 No. 2 (2019) pp.515-523
DOI: https://doi.org/10.11568/kjm.2019.27.2.515

Solvability of Sylvester operator equation with bounded subnormal operators in Hilbert spaces

Main Article Content

Hariz Bekkar Lourabi
Mansour Abdelouahab


The aim of this paper is to present some necessary and sufficient conditions for existence of solution of Sylvester operator equation involving bounded subnormal operators in a Hilbert space. Our results improve and generalize some results in the literature involving normal operators.

Article Details

Supporting Agencies

Laboratory of operator theory Algeria.


[1] R. Bhatia, Matrix Analysis, Graduate Texts in Mathematics, Vol. 169, Springer- Verlag, New York, 1997. Google Scholar

[2] R. Bhatia and P. Rosental, How and why to solve the operator equation AX − XB = Y , Bull. London. Math. Soc. 29 (1997), 1–21. Google Scholar

[3] J. B. Conway, The theory of subnormal operators, Math. Surveys and Mon- graphs, Vol. 36, Amer. Math. Soc. Providence Rhode Island, 1991. Google Scholar

[4] D. S. Dlordjevi c, Explicit solution of the operator equation A*X + X*A = B, J. Comp. Appl. Maths 200 (2007), 701-704. Google Scholar

[5] T. Furuta, On relaxation of normality in the Fuglede-Putnam theorem, Proc. Amer. Math. Soc. 77 (3) (1979), 324–328. Google Scholar

[6] J. D. Gardiner, A. L. Laub, J. J. Amato, and C. B. Moler, Solution of the Sylvester matrix equation AXB + CXD = E, ACM Trans. Math. Software 18 (2) (1982), 223–231. Google Scholar

[7] A. Jameson, Solutions of equation AX − XB = C by inversion of M × M or N × N matrices, SIAM J. Appl. Math. 16 (1968), 1020–1023. Google Scholar

[8] P. Lancaster and M. Tismenetsky, The Theory of Matrices with Applications, second edition. Academic Press, New York, (1985). Google Scholar

[9] A. Mansour, L. Hariz and H. Gaaya, A priori estimate for the solution of sylvester equation, J. Adv. Maths. 10 (7) (2015), 3633–3638. Google Scholar

[10] S. Mecheri and A. Mansour, On the operator equation AXB − XD = E, Lobachevskii. J. Math. 30 (NTA3), 224 (2009). Google Scholar

[11] M. Resenblum, On a theorem of Fuglede and Putnam, J. Lond. Math. Soc. 33 (1958), 376–377. Google Scholar

[12] M. Resenblum, On the operator equation AX − X B = Q with self-adjoint A and B, Proc. Amer. Math. Soc. 20 (1969), 115–120. Google Scholar

[13] W. E. Roth, The equation AX −Y B = C and AX −XB = C in matrices, Proc. Amer. Math. Soc. 3 (1952), 392–396. Google Scholar

[14] A. Schweinsberg, The operator equation AX − XB = C with normal A and B, Pacific J. Math. 102 (2) (1982). Google Scholar

[15] M. Sang Lee, A note on the subnormal operators, Commun. Korean Math. Soc. 3 (1) (1988), 51–58. Google Scholar